MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MINIBUNION; PLATE, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS MINIBUNION; PLATE, FIXATION, BONE
Model Number 3100-0030
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 12/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The surgeon reports removal of the minibunion device approximately 2 months post-operatively.The (b)(6) female initially underwent double osteotomy and hallux valgus correction with placement of minibunion for hallux valgus and a staple at the akin osteotomy.Additionally, soft tissue anchors were placed across the dip and pop joints of the 2nd and 3rd toe.The patient presented with swelling, redness, and superficial drainage after oral antibiotics.The plate and screws (minibunion) were removed.The motoclip remains implanted.The surgeon notes that the 1st metatarsal was stable.No additional hardware was placed in the 1st metatarsal.Swelling and irritation resolved after hardware removal.No non-conformances were identified in review of manufacturing records.Minibunion screws were removed in addition to the plate: ref: 3100-0030 ln: 501230 qty: 1 product name: minibunion offset.Ref: 3100-3022lk ln: 501197 qty: 1 product name: 3.0mm x 22mm locking screw.Ref: 3100-2714nl ln: 501199 qty: 1 product name: 2.7mm x 14mm non-locking screw.
 
Event or Problem Description
The surgeon reports removal of the minibunion device approximately 2 months post-operatively.The (b)(6) female initially underwent double osteotomy and hallux valgus correction with placement of minibunion for hallux valgus and a staple at the akin osteotomy.Additionally, soft tissue anchors were placed across the dip and pop joints of the 2nd and 3rd toe.The patient presented with swelling, redness, and superficial drainage after oral antibiotics.The plate and screws (minibunion) were removed.The motoclip remains implanted.The surgeon notes that the 1st metatarsal was stable.No additional hardware was placed in the 1st metatarsal.

Brand Name
MINIBUNION
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6055 primacy parkway ste 140
memphis TN 38119
MDR Report Key11730323
Report Number3011421599-2021-00008
Device Sequence Number3832618
Product Code HRS
UDI-Device Identifier00815432027149
UDI-Public00815432027149
Combination Product (Y/N)N
PMA/510(K) Number
K190658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/05/2021
Device Model Number3100-0030
Device Catalogue Number3100-0030
Device Lot Number501230
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2021
Initial Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR